# SDR AALA20100129TUL20

- Difficulty date: January 19, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 60,294 hours, 20,935 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LAVATORY MOUNT FITTING.  REMOVED AND REPLACED MOUNT FITTING PER SRM 51-10-02.
